MAUDE Adverse Event Report: AVANOS; ANESTHESIA CONDUCTION KIT

AVANOS; ANESTHESIA CONDUCTION KIT
Model Number 39207
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/13/2021
Type of Reportable Event Malfunction
Event or Problem Description
When nurses are trying to withdraw the ordered regional block, prior to administering to the patient, the needle does not allow the medication to be withdrawn.There is not a visible defect to the naked eye that can be identified prior to opening the package.No patient harm has occurred.The defect has been identified with the avanos and the halyard product, but the staff believes avanos is now the parent company therefore avanos' information will be provided in the report.Halyard device information: ref: (b)(4) (number appears under ref number on packaging), lot: 30051022, exp date: 3/31/2023, (b)(4).

Brand Name
AVANOS
Common Device Name
ANESTHESIA CONDUCTION KIT
MDR Report Key11243150
Report Number11243150
Device Sequence Number2766224
Product Code CAZ
UDI-Device Identifier00193494392079
UDI-Public(01)00193494392079
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/13/2021
Report Date (Section F) 01/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number39207
Device Catalogue NumberEBL22050SG
Device Lot Number30094026
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Ambulatory Surgical Facility
Date Report to Manufacturer01/28/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Date Report Sent to FDA01/13/2021